# SDR DALA1036839855

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO BS 560, LT STRUT CRACKED AT LOWER END. REMOVED FASTENERS IAW SRM 51-30-2,FABRICATED REPAIR DOUBLER AND TRIPLER IAW 53-01, FIG 2.  TREATED AND PRIMED DOUBLER AND TRIPLER IAW SRM 51-10-3.  STOP DRILLED CRACK IAW 53-01, FIG 2.  INSTALLED DOUBLER AND TRIPLER IAW SRM STA 560 LT STRUT IAW SRM 51-30-5, 53-01, FIG 2.
